Alert archive / New Mexico / Red Flag Warnings in 2008

Red Flag Warning 33, NWS Albuquerque, NM

April 15, 200811 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Apr 15, 2008, 8:55 PM MDT for 11 counties in New Mexico. It took effect at Apr 16, 2008, 10:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 15, 2008, 8:55 PM MDT (02:55 UTC)
In effect from
Apr 16, 2008, 10:00 AM MDT
Expired
Apr 16, 2008, 8:00 PM MDT
In force
10 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 27 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 2.9 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2008-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2008-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
6173 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 160255
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
855 PM MDT TUE APR 15 2008

...RED FLAG WARNING IN EFFECT FROM 10 AM MDT WEDNESDAY THROUGH 8
PM MDT WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITIES FOR MUCH OF
CENTRAL AND EASTERN NEW MEXICO...

.STRONG SOUTHWEST WINDS WILL INCREASE AGAIN WEDNESDAY MORNING ACROSS
MUCH OF CENTRAL AND EASTERN NEW MEXICO. STRONG WINDS COMBINED WITH
DRY CONDITIONS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THROUGH
WEDNESDAY EVENING. ACROSS THE SANDIA AND MANZANO MOUNTAINS...BELOW
NORMAL PRECIPITATION FOR THE YEAR HAS LED TO VERY DRY FUELS...THEREFORE
CONDITIONS ARE RIPE FOR DANGEROUS FIRE WEATHER BEHAVIOR WEDNESDAY. AN
UPPER LEVEL DISTURBANCE WILL APPROACH THE REGION FROM ARIZONA WEDNESDAY
NIGHT INTO THURSDAY BRINGING AN INCREASE IN CLOUD COVER AND FAIR TO
GOOD HUMIDITY RECOVERIES THROUGH THURSDAY MORNING. IN ADDITION...A
COLD FRONT WILL PLOW SOUTH ACROSS THE EASTERN PLAINS WEDNESDAY NIGHT
USHERING IN MUCH HIGHER HUMIDITY AND THE CHANCE FOR RAIN AND HIGH
ELEVATION SNOW SHOWERS BY THURSDAY MORNING.


NMZ103>109-161400-
/O.EXP.KABQ.FW.W.0032.000000T0000Z-080416T0300Z/
/O.UPG.KABQ.FW.A.0029.080416T1600Z-080417T0200Z/
/O.NEW.KABQ.FW.W.0033.080416T1600Z-080417T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
855 PM MDT TUE APR 15 2008

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT WEDNESDAY...
...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT WEDNESDAY.
THE PREVIOUS RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

SOUTHWEST WINDS WILL DECREASE ACROSS MUCH OF THE REGION THIS EVENING
HOWEVER HUMIDITY RECOVERIES WILL BE POOR. GUSTY AND ERRATIC WINDS MAY
CONTINUE ALONG THE HIGHER PEAKS AND THE EAST SLOPES OF THE CENTRAL
MOUNTAINS THROUGH WEDNESDAY MORNING. RELATIVE HUMIDITY VALUES WILL
REMAIN BELOW 15 PERCENT WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR
HIGHER...AND HIGH FIRE DANGER WEDNESDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

NMZ101-102-160400-
/O.EXP.KABQ.FW.W.0032.000000T0000Z-080416T0300Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
855 PM MDT TUE APR 15 2008

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

SOUTHWEST WINDS WILL DIMINISH THROUGH THE REMAINDER OF THIS EVENING.
HOWEVER...RELATIVE HUMIDITY RECOVERIES WILL BE POOR THROUGH WEDNESDAY
MORNING BEFORE AN UPPER LEVEL TROUGH USHERS IN HIGHER RELATIVE
HUMIDITY WEDNESDAY AFTERNOON.

$$

GUYER
2 follow-up statements
000 
WWUS85 KABQ 161308
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
708 AM MDT WED APR 16 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR ALL
OF NORTHERN AND CENTRAL NEW MEXICO EXCEPT THE NORTHWEST PLATEAU
AND NORTHERN MOUNTAINS...

.A WEATHER SYSTEM OVER SOUTHERN UTAH WILL MOVE TO NORTHERN NEW
MEXICO THROUGH THE DAY TODAY...AS SURFACE LOW PRESSURE DEEPENS
OVER EASTERN NEW MEXICO. STRONG SOUTHWEST WINDS IN THE UPPER
ATMOSPHERE AND AT THE SURFACE WILL INCREASE SPEED THROUGH THE
MORNING...WITH SPEEDS REACHING 35 MPH WITH GUSTS TO 50 MPH
POSSIBLE OVER ALL OF NORTHERN AND CENTRAL NEW MEXICO. HUMIDITIES
FALLING INTO THE LOW TEENS BY LATE MORNING COMBINED WITH GUSTY
WINDS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS FOR MUCH OF
NORTHERN AND CENTRAL NEW MEXICO THROUGH THE EVENING. AS THE
WEATHER SYSTEM MOVES EAST OF THE STATE INTO THE CENTRAL PLAINS
LATE TONIGHT...A COLD FRONT SWEEPING FROM NORTHWEST TO SOUTHEAST
ACROSS THE STATE WILL SPEED UP HUMIDITY RECOVERIES ABOVE 20
PERCENT IN NORTHERN AND NORTHEAST PORTIONS BY MID EVENING...AND
ACROSS THE REMAINDER OF THE STATE BY MIDNIGHT...TO EASE DANGEROUS
FIRE WEATHER CONDITIONS.

NMZ103>109-170200-
/O.CON.KABQ.FW.W.0033.080416T1600Z-080417T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
708 AM MDT WED APR 16 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MDT THIS EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING.

$$

SHY
000 
WWUS85 KABQ 170141
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
741 PM MDT WED APR 16 2008

NMZ103>109-170245-
/O.EXP.KABQ.FW.W.0033.000000T0000Z-080417T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
741 PM MDT WED APR 16 2008

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. 

A COLD FRONT ADVANCING SOUTHEAST ACROSS THE WESTERN HALF OF NEW
MEXICO...ALONG WITH A POWERFUL COLD FRONT ADVANCING SOUTH ACROSS 
THE EASTERN PLAINS...WILL BRING AN END TO CRITICAL FIRE WEATHER
CONDITIONS LATE THIS EVENING. HOWEVER...STRONG SOUTHWEST WINDS AND
LOW RELATIVE HUMIDITIES WILL CONTINUE FOR ANOTHER COUPLE OF HOURS
OVER THE MIDDLE RIO GRANDE VALLEY...THE SANDIA/MANZANO AND GALLINAS
MOUNTAINS...AND THE EAST CENTRAL PLAINS THIS EVENING. RAIN AND
MOUNTAIN SNOW SHOWERS ARE EXPECTED TO AFFECT MUCH OF CENTRAL AND
EASTERN NEW MEXICO LATE TONIGHT INTO THURSDAY.

$$

GUYER

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 15, 7:49 PM MDT, 1 hour 6 minutes earlier.

Area forecast discussion, Apr 15, 7:49 PM MDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
749 PM MDT TUE APR 15 2008

.UPDATE...
DECIDED TO GO AHEAD WITH ISSUANCE OF WIND ADVISORY FOR WED AFTN
AND EARLY EVE ZONES 10 THRU 21 AND 26. ALSO RED FLAG WARNING TO
BE ISSUED FOR MUCH OF DAY WED FOR FIRE WX ZONES 103 THROUGH 109.
WINDS ALOFT...SFC GRADIENT AND MIXING SHOULD EASILY BE ENOUGH TO
BRING ABOUT ADVISORY WINDS MOST OR ALL OF THESE ZONES. ALSO
TWEAKED SKY GRIDS FOR A LITTLE MORE HIGH CLOUDINESS FOR TONIGHT.

43

&&

.PREV DISCUSSION...234 PM MDT TUE APR 15 2008...
MAIN EMPHASIS THIS FORECAST PACKAGE WILL BE ON THE APPROACHING
STORM AND ITS IMPACT ON NM.

WINDS ARE CRANKING UP AS ADVERTISED THIS PM OVER MUCH OF NORTHERN
AND CENTRAL NEW MEXICO. LOW RH VALUES...LIKE 3 PERCENT RIGHT NOW
IN ALBUQUERQUE...ARE PRODUCING CRITICAL FIRE WEATHER CONDITIONS.
MEANWHILE SUNSHINE IS BOOSTING TEMPS ABOVE NORMAL.

WINDS WILL SUBSIDE SOME TONIGHT...BUT REMAIN BREEZY TO WINDY ALONG
THE E SIDE OF THE CNTRL MOUNTAIN CHAIN. THEY WILL PICK BACK UP
AGAIN WED OVER OUR S AND E ZONES WITH ANOTHER WIND ADVISORY AND
RED FLAG WARNING LIKELY TO BE ISSUED BY EARLY WED MORNING. THE
STORM RESPONSIBLE FOR THE WINDS IS OVER NV NOW AND WILL CONTINUE
TO MOVE SE...REACHING NM WED NIGHT AND THU. AN ISOLATED SHOWER OR
THUNDERSTORM MAY DEVELOP WED PM NEAR THE CO BORDER. BUT LITTLE OR
NO RAIN IS EXPECTED WITH ANY CONVECTION. A COLD FRONT WILL MOVE
FROM W TO E ACROSS NM WED BRINGING SOME COOLING TO THE W AND N.
ANOTHER SECONDARY COLD FRONT WILL BARREL FROM N TO S ACROSS THE
STATE WED NIGHT WITH CHILLY AIR BEHIND IT. AN INCREASE IN LOW LEVEL
MOISTURE WILL ALSO BRING SOME RAIN AND SNOW ACROSS THE N AND E
WED NIGHT THROUGH THU. BEST CHANCES FOR SOME ACCUMULATION SNOW WILL
BE FROM THE E SLOPES OF THE SANGRES E ACROSS COLFAX AND NORTHERN
UNION COUNTY. WINTER WEATHER ADVISORIES MAY BE NEEDED FOR THESE
AREAS...AS THE SNOW WILL BE COMBINED WITH STRONG N WINDS.

WE WILL GET A BREAK FROM THE WIND ON FRI AS WEAK RIDGING TAKES
PLACE. BUT THE LULL WILL BE SHORT AS WINDS WILL INCREASE AGAIN
SAT AND WILL LIKELY BE STRONG FROM SUN THROUGH AT LEAST TUE. IN
FACT...A SIGNIFICANT HIGH WIND EVENT IS POSSIBLE DURING THIS TIME.
CHJ

.AVIATION...
STRONG AND GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH APPROX 02Z
THIS EVENING. HOWEVER...OCCASIONAL GUSTY WINDS WILL PERSIST
THROUGH THE OVERNIGHT HOURS ESPECIALLY ALONG AND JUST EAST OF
THE CENTRAL MOUNTAIN CHAIN. WINDS WILL INCREASE IN SPEED AGAIN
TOMORROW AFTERNOON...WITH GUSTS UP TO 40KT POSSIBLE FOR ALL TAF
SITES EXCEPT KFMN. OTHERWISE...VFR CONDITIONS WILL PREVAIL ALL
AIRPORTS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 34

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ101>109.

RED FLAG WARNING FROM 10 AM TO 8 PM MDT WEDNESDAY FOR THE FOLLOWING
ZONES...NMZ103>109.

WIND ADVISORY FROM 12 PM TO 8 PM MDT WEDNESDAY FOR THE FOLLOWING
ZONES...NMZ010>021-026.

&&

43
Hazardous weather outlook, Apr 15, 3:21 PM MDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
321 PM MDT TUE APR 15 2008

NMZ001>021-026-161200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
321 PM MDT TUE APR 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FOR MUCH OF THE REGION THROUGH MID
EVENING DUE TO STRONG WINDS AND LOW HUMIDITIES. PLEASE REFER TO
THE LATEST RED FLAG WARNING STATEMENT FOR DETAILS. A WIND ADVISORY
REMAINS IN EFFECT FOR ALL AREAS EXCEPT THE RIO GRANDE VALLEY AND
SOUTHEAST PLAINS INTO THE EARLY EVENING HOURS. PLEASE REFER TO THE
LATEST WIND ADVISORY STATEMENT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CRITICAL FIRE WEATHER CONDITIONS DUE TO STRONG WINDS AND LOW
HUMIDITIES ARE FORECAST AGAIN WEDNESDAY ACROSS ALL BUT THE FAR
NORTHWEST SECTIONS OF THE OUTLOOK AREA. SEE FIRE WEATHER WATCH FOR
DETAILS. IN ADDITION...SUSTAINED WINDS OVER 30 MPH AND GUSTS TO 50
MPH ARE EXPECTED IN MOST LOCATIONS SOUTH OF INTERSTATE 40.

LATE WEDNESDAY NIGHT AND THURSDAY MORNING...SIGNIFICANT SNOW
ACCUMULATIONS ARE POSSIBLE ACROSS THE NORTHERN MOUNTAINS AND
NORTHEAST HIGHLANDS.  THE SNOW COULD BE ACCOMPANIED BY GUSTY NORTH
WINDS AT TIMES WHICH COULD NOTICEABLY REDUCE VISIBILITIES.

CRITICAL FIRE WEATHER CONDITIONS DUE TO STRONG WINDS AND LOW
HUMIDITIES WILL RETURN THIS WEEKEND AND PERSIST MONDAY.
SUSTAINED WINDS OVER 30 MPH AND GUSTS OVER 50 MPH MAY OCCUR BOTH
SUNDAY AND MONDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO
REPORT WILDFIRES AND OTHER HAZARDOUS WEATHER CONDITIONS.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 8:16 PM MDTWind AdvisoryABQ28 hr
Apr 16, 4:02 PM MDTWinter Weather AdvisoryABQ20 hr

Nearby

Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.